# SDR 2021F00196

- Difficulty date: August 25, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 31,953 hours, 4,308 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED MATERIAL ON LH ENGINE INBOARD THRUST REVERSER SLEEVE. MAINTENANCE PERSONNEL PERFORMEDREVISION, DETECTING EXPOSED MATERIAL ON LH ENGINE INBOARD THRUST REVERSER SLEEVE INNER BARREL SURFACE ON AREA OF 0.625" BY 1.5", LOCATED ON TRANSIENT BLEED AIR DUCT AFT PERIPHERY; SO ULTRASONIC AND TAP TEST INSPECTIONS WERE PERFORMED DETECTING A DELAMINATION OF 3.25" BY 2.5" AT 4 PLIES WAS FOUND, WITHIN AN AREA OF 0.625" BY 1.125" WITH LOSS OF 1 CARBON FIBER PLY; DAMAGES WERE REMOVED, THE MOISTURES WERE REMOVED, REPAIRS WERE PERFORMED,ULTRASONIC INSPECTIONS ACCOMPLISHED ON REPAIR AND SURROUNDING AREA WERE PERFORMED, STRUCTURALLY ACCEPTABLE UP TO NEXT C CHECK WOULD BE IAW STS ENGINEERING AUTHORIZATION NUMBER 10-2021-038, ALL CORRECT.
